# SDR CA070917003

- Difficulty date: August 27, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 6,712 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G156006
- Condition: Split
- Location: Tire
- Part time: 123 hours
- Component: Tire, Goodyear
- Component part number: 606C668
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING GROUND HANDLING AFTER LANDING THE NOSE TIRE WAS NOTED TO BE LOW IN PRESSURE AND HISSING COULD BE HEARD FROM THE TIRE. T IRE / INNERUBE WAS DISASSEMBLED AND INNER TUBE WAS FOUND TO HAVE SMALL SPILT / CUTS AND PIN PUNCTURES IN SIDE WALLS. TORE WAS INSPECTED FOR ANOMALIES AND NONE WERE FOUND. NEW ASSEMBLIES WERE INSTALLED. (TC NR 20070917003)
